# SDR CALA2017063002043

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 53,914 hours, 19,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A TEST OF THE INTERIOR EMERGENCY LIGHTS, THE LIGHTS FAILED TO ILLUMINATE FROM SEAT ROW 7 - 14.   REMOVED AND REPLACED THE BATTERY PACK AND CHARGER (M1676) AT SEAT ROW 8DEF IAW AMM 33-51-06-960-805, AND 33- 51-06-960-806. OPS CHECKED GOOD.
